# SDR IPXA2023112950104

- Difficulty date: November 25, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 64,747 hours, 21,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**MAIN CABIN DOOR DOES NOT CLOSE CORRECTLY OR EASILY LUBRICATED CREW ENTRY DOOR OUTER HANDLE & DOOR TROLLY ASSEMBLY AMM 12-21-18-603-009 & 12-21-18-603-006.  FUNCTIONAL CHECKED DOOR CLOSURE MANY TIMES FROM INSIDE & OUTSIDE OF AIRCRAFT. DOOR CLOSURE OPERATES SMOOTHLY.
